| Catalog Number |
410028 |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device not returned to manufacturer.
Event or Problem Description
A customer in (b)(6) contacted biomérieux to report false resistant cefotaxime for streptococcus constellatus in association with the vitek® 2 ast-st01 test kit.Etest® obtains a result of susceptible.The customer stated that only the etest® result was reported to the physician.The discrepant vitek® 2 ast-st01 result had no impact on patient treatment and no adverse impact on the patient's state of health.The customer indicated a delay of >24 hours to report the etest® result to the physician.Biomérieux has requested isolate submittal for internal investigation.An internal investigation has been initiated.
Additional Manufacturer Narrative
A customer in germany contacted biomérieux to report false resistant ceftriaxone (mic = 1) for streptococcus constellatus in association with the vitek® 2 ast-st01 test kit.An investigation was performed.A review of quality records confirmed that vitek® 2 ast-st01 lot 5400332203 passed initial qc performance testing and met final qc release criteria.The customer submitted the strain and the ast-st01 cards for evaluation.However, the strain was contaminated and the customer no longer had the isolate.Without the isolate, confirmation of the discrepancy compared to reference method cannot be confirmed.